# SDR DALA2016020100793

- Difficulty date: January 31, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,765 hours, 57,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 1R, 1L AND THE COCKPIT EMERGENCY LIGHTS INOPERATIVE.  BATTERY PACKS REPLACED. EMERGENCY LIGHTS CHECKED OK.
